American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alexander Perepechko. Affine algebraic monoids as endomorphisms' monoids of finite-dimensional algebras. Proc. Amer. Math. Soc. 137 (2009) 3227-3233. MR 2515393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Leonid Makar-Limanov and Ualbai Umirbaev. Centralizers in free Poisson algebras. Proc. Amer. Math. Soc. 135 (2007) 1969-1975. MR 2299468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dragomir Z. Dokovic and Lowell G. Sweet. Infinite homogeneous algebras are anticommutative. Proc. Amer. Math. Soc. 127 (1999) 3169-3174. MR 1610948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. R. Villena. Continuity of derivations on $H\sp \ast$-algebras . Proc. Amer. Math. Soc. 122 (1994) 821-826. MR 1207543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1